# SDR UIEA2017082301532

- Difficulty date: August 23, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,929 hours, 9,507 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 1014191
- Condition: Malfunctioned
- Location: Lt Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT,  LEFT PACK TEMP MESSAGE AUTO SELECTED, STANBY OK.  REMOVED AND REPLACED THE LT RAM AIR INLET DOOR ACTUATOR IAW AMM 21-53-03, PERFORMED AN OPS TEST OK.
